Question about new birth control.

Discussion in 'Vaginarium' started by weakone, May 12, 2006.

  1. weakone

    weakone New Member

    Joined:
    Jun 9, 2003
    Messages:
    24,490
    Likes Received:
    0
    Location:
    ny
    So I was on Mircette, but my insurance stopped carrying it because it was too expensive. After my last Mircette pill, I started on Alesse. Now, there's nothing wrong with it.. But it's causing a weird side effect. I pee.. A LOT. Like.. gone from three to four times a day to eight or nine. Anyone ever heard of this happening? It's weird, to me.. None of my other birth controls ever had this kind of effect on me. Any input?
     
  2. JustaMeThang

    JustaMeThang New Member

    Joined:
    May 3, 2002
    Messages:
    1,677
    Likes Received:
    0
    Location:
    Long Island, NY
    by any chance, are you diabetic?
     
  3. Cretin75

    Cretin75 My anus is bleeding

    Joined:
    Dec 9, 2001
    Messages:
    192
    Likes Received:
    0
    Location:
    Michigan
    I'm on that kind too and never had that problem.
     
  4. Lovely Atlantis

    Lovely Atlantis Luscious Lovely Lady!

    Joined:
    Apr 8, 2006
    Messages:
    1,527
    Likes Received:
    0
    Location:
    Vancouver
    check to see if it's a UTI (urinary tract infection). Go to your doctor. And read the pamphlet that comes with the pills to see if it's listed as a side effect or anything.
     
  5. weakone

    weakone New Member

    Joined:
    Jun 9, 2003
    Messages:
    24,490
    Likes Received:
    0
    Location:
    ny
    I'm not diabetic, and it isn't listed as a side effect at all.
     
  6. sportsjunkie

    sportsjunkie OT Supporter

    Joined:
    Aug 3, 2005
    Messages:
    110,609
    Likes Received:
    0
    Location:
    Maryland
    best bet is to call your doctor
     
  7. JustaMeThang

    JustaMeThang New Member

    Joined:
    May 3, 2002
    Messages:
    1,677
    Likes Received:
    0
    Location:
    Long Island, NY
    Then head to the doctor. I have heard of diabetics having this problem when changing to this pill(frequent urination, increased thirst), other then that, Im out of ideas. Let us know what the Doc says.
     
  8. lick wid nit wit

    lick wid nit wit Official OT Oracle

    Joined:
    Aug 8, 2001
    Messages:
    7,432
    Likes Received:
    0
    Location:
    LJDrama.org

    You may be diabetic and just not know it. If you've never been tested for diabetes, how could you know? People can be borderline diabetic for years and have no idea.
     
  9. 19Godfather86

    19Godfather86 New Member

    Joined:
    Jan 29, 2006
    Messages:
    1,398
    Likes Received:
    0
    My girlfriend takes alesse, and she's complained about peeing alot, as well.
     
  10. Seto Kaiba

    Seto Kaiba Screw the rules I have money!

    Joined:
    May 31, 2004
    Messages:
    23,107
    Likes Received:
    0
    I take Tri-Cycline Ortho Light (wtf long name, I think I got it wrong) and I pee a lot too. :dunno:
     
  11. IWLSR5

    IWLSR5 Member

    Joined:
    Aug 7, 2003
    Messages:
    391
    Likes Received:
    0
    Location:
    Akron/Cleveland Ohio
    My ex switched from Mircette to Alesse. The Alesse never made her have to pee more. When she switched I did some research and both pills are almost identical.
     
  12. weakone

    weakone New Member

    Joined:
    Jun 9, 2003
    Messages:
    24,490
    Likes Received:
    0
    Location:
    ny
    I think it might have just been a period where my body was getting used to the new birth control. I was also told that the pills are almost identical. I got really emotional one night, too, and that hadn't happened since I'd been on Mircette. I was probably just getting used to it, because everything is normal now. :dunno:
     

Share This Page